On complete lifts of reductive homogeneous spaces and generalized symmetric spaces

Masami Sekizawa

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 4, page 516-534
  • ISSN: 0011-4642

How to cite

top

Sekizawa, Masami. "On complete lifts of reductive homogeneous spaces and generalized symmetric spaces." Czechoslovak Mathematical Journal 36.4 (1986): 516-534. <http://eudml.org/doc/13601>.

@article{Sekizawa1986,
author = {Sekizawa, Masami},
journal = {Czechoslovak Mathematical Journal},
keywords = {generalized symmetric space; tangent bundle; reductive homogeneous spaces; complete lift; affine reductive space},
language = {eng},
number = {4},
pages = {516-534},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On complete lifts of reductive homogeneous spaces and generalized symmetric spaces},
url = {http://eudml.org/doc/13601},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Sekizawa, Masami
TI - On complete lifts of reductive homogeneous spaces and generalized symmetric spaces
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 4
SP - 516
EP - 534
LA - eng
KW - generalized symmetric space; tangent bundle; reductive homogeneous spaces; complete lift; affine reductive space
UR - http://eudml.org/doc/13601
ER -

References

top
  1. N. Bourbaki, Éléments de Mathématique, Groupes et al gébres de Lie, Chapitre III, Groupes de Lie, Herman, Paris, 1971, 1972. (1971) MR0453824
  2. J. Černý, O. Kowalski, Classification of generalized symmetric pseudo-Riemannian spaces of dimension n 4 , Tensor, N.S. 38 (1982), 255-267. (1982) MR0832656
  3. S. Kobayashi, 10.1007/BF02411907, Annali di Mat. 43 (1957), 119-194. (1957) MR0096276DOI10.1007/BF02411907
  4. S. Kobayashi, K. Nomizu, Foundations of differential geometry, Interscience Publ., New York, London, I (1963); II (1969). (1963) Zbl0119.37502
  5. O. Kowalski, Generalized symmetric spaces, Lecture Note in Mathematics 805, Springer-Verlag, Berlin, Heidelberg, New York, 1980. (1980) Zbl0431.53042MR0579184
  6. A. J. Ledger, M. Obata, Affine and Riemannian s -manifolds, J. Differential Geometry 2 (1968), 451-459. (1968) Zbl0177.24602MR0244893
  7. K. Nomizu, 10.2307/2372398, Amer. J. Math. 76 (1954), 33-65. (1954) Zbl0059.15805MR0059050DOI10.2307/2372398
  8. E. M. Patterson, A. G. Walker, 10.1093/qmath/3.1.19, Quart. J. Math. Oxford 3 (1952), 19-28. (1952) Zbl0048.15603MR0048131DOI10.1093/qmath/3.1.19
  9. M. Sekizawa, Lifts of generalized symmetric spaces to tangent bundles, to appear. Zbl0639.53057MR0905973
  10. N. A. Stepanov, The tangent bundle of φ -spaces, Soviet Math. (Iz. VUZ) 27 (1983), 94-103. (1983) MR0694017
  11. M. Toomanian, Riemann extensions and complete lifts of s -spaces, Ph. D. Thesis, The University, Southampton, 1975. (1975) 
  12. M. Toomanian, Killing vectorfields and infinitesimal affine transformations on a generalized Riemann extension, Tensor, N.S. 32 (1978), 335 - 338. (1978) Zbl0384.53020MR0516373
  13. K. Yano, S. Ishihara, Tangent and cotangent bundles, Marcel Dekker, Inc., New York, 1973. (1973) Zbl0262.53024MR0350650
  14. K. Yano, S. Kobayashi, 10.2969/jmsj/01820194, J. Math. Soc. Japan, I 18 (1966), 194-210; II 18 (1966), 236-246. (1966) Zbl0147.21501DOI10.2969/jmsj/01820194
  15. M. Toomanian, Regular s -structure on TM, Tensor, N. S. 42 (1985), 225-228. (1985) Zbl0589.53054MR0847040

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.